# SDR JJBA20240314048

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 38,104 hours, 26,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CEILING EMERGENCY EXIT SIGN INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT SIGN. OPS CHECK SAT.
